# SDR DALA2019040592250

- Difficulty date: March 28, 2019
- Submitted: April 6, 2019
- Operation: Air carrier
- Aircraft: N894DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62776
- Aircraft time: 3,555 hours, 1,275 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED A BURNING, MUSTY ODOR DURING TAKE OFF AND CLIMBOUT. LASTED APPROX.. 3 MINS BEFORE DISSIPATING.  PERFORMED FIM TASK 21-00-00-810-806 B737 NO ISSUES FOUND C/W ODI PREVENTION CH2172 DRAINED HYD FLUID FROM A SYSTEM TO 94% B SYS WAS 94%. (3737022)
